# SDR AALA201812059017

- Difficulty date: December 3, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 9,986 hours, 3,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK, FOUND EMERGENCY LIGHT AT L1 DOOR ONLY HALF LIT WHEN TURNED ON. MAINTENANCE REPLACED EMERGENCY EXIT MARKER PER AMM 33-51-13 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
